# SDR MALA000403

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Cracked
- Location: Rt Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT LEADING EDGE 611BR HAS SEVERAL CRACKED RIBS.  REMOVED CRACKED AREA IAW SRM 57-10-30.  NO CRACKS NOTED IAW FFVNDFOB6.  INSTALLED REPAIR IAW SRM 57-10-30.
